Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 17, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Jun 25, 2010, 10:57 PM CDT for 4 counties in Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2010, 10:57 PM CDT (03:57 UTC)
- Expired
- Jun 26, 2010, 2:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, IA, Dickinson County, IA, O'Brien County, IA, Osceola County, IA
The radar
The Sioux Falls radar (KFSD), 132 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4115 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 25.0
The text
As transmitted, in the capitals the NWS used until 2016.
414
WGUS53 KFSD 260357
FFWFSD
IAC041-059-141-143-260700-
/O.NEW.KFSD.FF.W.0017.100626T0357Z-100626T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1057 PM CDT FRI JUN 25 2010
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAY COUNTY IN NORTHWEST IOWA
DICKINSON COUNTY IN NORTHWEST IOWA
O'BRIEN COUNTY IN NORTHWEST IOWA
OSCEOLA COUNTY IN NORTHWEST IOWA
* UNTIL 200 AM CDT
* AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL RATES OF UP TO 4 INCHES PER HOUR MAY BE
POSSIBLE WITH THESE STORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPENCER...SPIRIT LAKE...ARCHER...ARNOLDS PARK...ASHTON...EVERLY...
FOSTORIA...GREENVILLE...HARRIS...HARTLEY...LAKE PARK...MELVIN...
MILFORD...OCHEYEDAN...OKOBOJI...ORLEANS...PAULLINA...PETERSON...
PRIMGHAR...ROYAL...SANBORN...SHELDON...SIBLEY...SUPERIOR...
SUTHERLAND...TERRIL...WAHPETON...WEBB AND WEST OKOBOJI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4292 9492 4292 9584 4348 9585 4348 9492
4300 9491
$$
LAFLIN2 follow-up statements
018
WGUS73 KFSD 260507
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1207 AM CDT SAT JUN 26 2010
IAC041-059-141-143-260700-
/O.CON.KFSD.FF.W.0017.000000T0000Z-100626T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKINSON IA-OSCEOLA IA-O'BRIEN IA-CLAY IA-
1207 AM CDT SAT JUN 26 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CLAY...O'BRIEN...OSCEOLA
AND DICKINSON COUNTIES UNTIL 200 AM CDT...
AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF 2 OF 4 INCHES AT MANY
LOCATIONS.
SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...SPENCER...SPIRIT LAKE...ARCHER...ARNOLDS PARK...ASHTON...
EVERLY...FOSTORIA...GREENVILLE...HARRIS...HARTLEY...LAKE PARK...
MELVIN...MILFORD...OCHEYEDAN...OKOBOJI...ORLEANS...PAULLINA...
PRIMGHAR...ROYAL...SANBORN...SHELDON...SIBLEY...SUPERIOR...
SUTHERLAND...TERRIL...WAHPETON...WEBB AND WEST OKOBOJI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
&&
LAT...LON 4292 9492 4292 9584 4348 9585 4348 9492
4300 9491
$$
LAFLIN519
WGUS73 KFSD 260652
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
152 AM CDT SAT JUN 26 2010
IAC041-059-141-143-260707-
/O.EXP.KFSD.FF.W.0017.000000T0000Z-100626T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKINSON IA-OSCEOLA IA-O'BRIEN IA-CLAY IA-
152 AM CDT SAT JUN 26 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CLAY...O'BRIEN...
OSCEOLA AND DICKINSON COUNTIES WILL BE ALLOWED TO EXPIRE AT 200 AM
CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4292 9492 4292 9584 4348 9585 4348 9492
4300 9491
$$
LAFLINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 9:50 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 25, 9:50 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 950 PM CDT FRI JUN 25 2010 .DISCUSSION... WAVE MOVING THRU MN ALFT KICKED OFF CONVECTION THRU NERN CWA LATE AFTN...WHICH HAS BEEN DROPPING THRU MN AND NOW INTO NW IA. AS WAVE CONTINUES TO PUSH E...SHUD SEE LESS AND LESS BACKBUILDING AS LLJ CONTINUES TO VEER. IN THE MEANTIME...AREA WL CONTINUE TO FEED ON INSTABILITY AS SINKS SWRD...AND WL STILL HAVE TO WATCH STORMS FOR SEVERITY HEADING SWRD AS IN AREA OF HIGH 0-1 KM SHEAR ALG WRN FLANK. MUST CUT SHORT FOR SVR OPERATIONS. /CHAPMAN && .AVIATION... VFR CONDS ARE EXPECTED TO PERSIST AT ALL TAF SITES THROUGH TOMORROW AFTN. A FEW TSRA MAY DEVELOP ALONG A WARM FRONT WHICH WILL SET UP IN EAST CENTRAL SOUTH DAKOTA LATE TMRW MORNING...SO HAVE ADDED THIS POSSIBILITY IN AT KHON AND KFSD TMRW AFTN. OTHERWISE...LIGHT AND VARIABLE WINDS TONIGHT WILL BECOME EASTERLY NORTH OF THE BNDRY...AND WINDS WILL BECOME STRONGER AND SOUTHERLY TO THE SOUTH OF THE BNDRY DURING THE AFTN. /LAFLIN && .PREV DISCUSSION... STORM DEVELOPMENT SEEMS TO BE PRIMED FOR VERY LATE THIS AFTN FROM SWRN MN TO N AND E OF FCST AREA...WITH SOME DVLPMNT BACK TO THE S AND W ERY THIS EVE. PARAMETERS STILL LOOK RIPE FOR SEVERE STORMS OVER THAT FAR NERN CRNR AND EXPECT THEY WILL BCM SVR QUICKLY AND WE WILL HAVE TO BE READY FOR QUICK ACTION IF THE STORMS AFFECT OUR AREA. ONE THING THAT CUD SET UP DVLPMNT OVER OUR FCST AREA NEXT FEW HRS WUD BE DIFFERENTIAL HEATING BOUNDARY SET UP BY SC THAT HAS DEVELOPED AND IS SPREADING EWD MAINLY NORTH OF I90. FOR THE TIME THIS DOESNT SEEM TO SHOW MUCH VERTICAL DEVELOPMENT BUT THAT HEATING DIFFERENTIAL CUD CREATE THE BOUNDARY FOR DEVELOPMENT. AS STORMS DEVELOP QUICKLY THRU ERY EVE THE BEST INSTABILITY GRADIENT AND OTHER FACTORS WILL BE SLIDING EWD...AND EXPECT STORMS TO DO A FAIRLY QUICK EXIT LATE THIS EVE. AS FAR AS WWD EXTENT OF DEVELOPMENT...DO NOT EXPECT ANYTHING MORE THAN VERY SPOTTY/ISOLD CELLS SWRN HALF OF FCST AREA...AND THIS CUD BE GENEROUS THINKING AS STG INFLUX OF MOIST UNSTABLE AIR CONTS TO FEED OVER ERN FCST AREA INTO THAT NERN CRNR AS GRADIENT RELAXES TO THE W AND KEEPS CONVECTION POTENTIAL NIL OR LOW.TEMPS WILL BE WARM TONIGHT AS PER GUIDANCE WITH A LTL MORE COOLING W THAN E UNDER MORE RELAXED GRADIENT AND SLIGHTLY LESS HUMID AIR. / WILLIAMS SATURDAY COULD PROVE TO BE AN INTERESTING DAY WITH THE BOUNDARY FROM TONIGHT LIKELY HANGING UP AROUND HIGHWAY 14 AND INTERSTATE 90. TOUGH TO REALLY PICK ANY PARTICULAR MODEL AS THEY ARE ALL SOMEWHAT POLLUTED BY CONVECTION. SHEAR LOOKS TO FAIRLY GOOD WITH A LITTLE BIT BETTER 0-1KM INFLOW THAT THE EVENT A COUPLE OF DAYS AGO BUT SLIGHTLY WEAKER WINDS ALOFT SO DEEPER SHEAR NOT QUITE AS GOOD. HOWEVER...OVERALL INSTABILITY LOOKS PRETTY GOOD WITH CAPE VALUES LIKELY AROUND 3500 J/KG. SO...LARGE HAIL...WIND AND EVEN A TORNADO OR TWO POSSIBLE. OTHERWISE...LIKELY VERY WARM AND MUGGY WITH HIGHS IN THE 80S...A FEW 90S IN NORTHWEST IOWA...ALONG WITH DEW POINTS IN THE LOWER TO MID 70S. SUNDAY INTO MONDAY LOOKS DRY AND PLEASANT...ALTHOUGH A LITTLE BREEZY ON SUNDAY. AS THE SYSTEM PASSES SATURDAY NIGHT...DRIER LOW LEVEL AIR WILL HELP TO FLUSH OUT THE MUCH HIGHER DEW POINT AIR WHICH WILL SET UP THE NICE DAYS AHEAD. SUNDAY STILL NICELY WARM WITH HIGHS FROM THE LOWER TO MID 80S. A SYSTEM SWINGS THROUGH TO THE NORTH OF THE AREA ON SUNDAY NIGHT...WHICH WILL SWING ANOTHER REINFORCING SHOT OF DRY AIR. NOT EXPECTING ANY PRECIPITATION WITH THIS...BUT MAY NEED TO WATCH FOR A STRAY SHOWERS AROUND SW MN ON SUNDAY AFTERNOON. ALONG WITH THIS REINFORCING SHOT OF DRIER AIR WILL BE SLIGHTLY COOLER CONDITIONS WITH HIGHS ON MONDAY FROM THE UPPER 70S IN SW MN TO THE MID 80S IN SC SD. IN THE LATTER PERIODS(TUE/FRI)...THIS TIME FRAME LOOKS LIKE A PERIOD OF AMPLIFIED FLOW WITH A STRONG UPPER LEVEL RIDGE JUST WEST OF THE AREA AND STRONG OW PRESSURE OVER THE GREAT LAKES REGION. WILL INITIALLY BE SIDING WITH THE GEM AND GFS AS THE ECMWF SEEMS TOO QUICK TO SHOVE THE UPPER LEVEL RIDGE TO THE EAST UNDER SUCH AMPLIFIED FLOW. WHAT THIS SHOULD SET UP IS A PRETTY NICE PERIOD OF WEATHER AS SFC HIGH PRESSURE SLOWLY WORKS EAST AND SOUTH TO SOUTHEAST WINDS GRADUALLY INCREASE BY LATE IN THE WEEK. WILL NOT STRAY TOO FAR FROM GUIDANCE DURING THIS TIME FRAME WITH NEAR NORMAL TEMPERATURES AND A FAIRLY STRONG SFC HIGH PRESSURE EXPECTED TO SLOWLY SHIFT EASTWARD. /08 && .AVIATION... SC THAT DEVELOPED NRN FCST AREA ERY THIS AFTN WAS PRODUCING SOME CIGS JUST DOWN INTO MVFR CATEGORY. EXPECT ANY CIGS TO LIFT ABV THAT LEVEL NEXT CPL HOURS. GNRL VFR CONDS SHUD THEN CONT THRU 06Z WITH THE SIGNIFICANT EXCEPTION OF LOCAL LOWERING IN TSTMS MAINLY NERN FCST AREA. 06Z TO 15Z TIME PERIOD BRINGS ANY TSTM ACTVTY MOVING OUT OR DYING OFF AND AGAIN GNRL VFR LIKELY TO PREVAIL...BUT WITH FAIRLY HI LO LVL MOISTURE VALUES THERE CUD BE SOME PATCHY CIGS 2-3K DVLPG OR PERHAPS EVEN SOME LCL FOG OR ST CIGS BLO 1K FT IF GRADIENT RELAXES ENUF. AFT 15Z THE GENERAL VFR PATTERN WILL BE INTERSPERSED WITH INCREASING LCL MVFR CIGS AND VSBYS AS TSTMS ONCE AGAIN INCREASE...THIS TIME FROM THE W. / WILLIAMS && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Jun 25, 11:53 AM CDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1153 AM CDT FRI JUN 25 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-261200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1153 AM CDT FRI JUN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP VERY LATE THIS AFTERNOON AND EARLY THIS EVENING ALONG A STATIONARY FRONT OVER FAR EAST CENTRAL SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. SOME STORMS ARE EXPECTED TO BECOME SEVERE... CAPABLE OF PRODUCING TENNIS BALL SIZED HAIL...80 MPH WINDS...AND TORNADOES. THE MAIN THREAT OF TORNADOES WILL BE WITH THE FIRST STORMS WHICH COULD DEVELOP BETWEEN BROOKINGS SOUTH DAKOTA AND MARSHALL MINNESOTA. STORMS ARE EXPECTED TO DEVELOP SOUTH AND EAST INTO SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA DURING THE EVENING...WITH THE MAIN SEVERE WEATHER THREAT TRANSITIONING TO DAMAGING WINDS. THUNDERSTORMS WILL GENERALLY BE EAST OF THE AREA AFTER MIDNIGHT TONIGHT...HOWEVER THERE IS A SLIGHT CHANCE FOR THUNDERSTORM REDEVELOPMENT LATE TONIGHT. SHOULD STORMS REDEVELOP...THERE IS THE POTENTIAL FOR A FEW SEVERE STORMS...WITH THE THREAT OF HAIL TO THE SIZE OF HALF DOLLARS. FLOODING... FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS ALONG PARTS OF THE BIG SIOUX AND VERMILLION RIVERS IN SOUTHEAST SOUTH DAKOTA...AS WELL AS...PORTIONS OF THE LITTLE SIOUX RIVER IN NORTHWEST IOWA. THE JAMES RIVER WILL REMAIN IN FLOOD FOR THE FORESEEABLE FUTURE. AREAL FLOODING OF SMALL STREAMS AND CREEKS ALSO CONTINUES IN SOUTH CENTRAL SOUTH DAKOTA BETWEEN THE JAMES RIVER AND MISSOURI RIVER...RESULTING IN NUMEROUS ROAD CLOSURES IN RURAL AREAS. ANY ADDITIONAL RAIN FROM THUNDERSTORMS TODAY INTO SATURDAY NIGHT MAY FURTHER AGGRAVATE FLOODING CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL LIKELY DEVELOP OVER NORTHEAST AND EAST CENTRAL SOUTH DAKOTA SATURDAY AFTERNOON. STORMS ARE THEN EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH DAKOTA...SOUTHWEST MINNESOTA...AND NORTHWEST IOWA SATURDAY EVENING. SOME THUNDERSTORMS ARE EXPECTED TO BE SEVERE...CAPABLE OF PRODUCING VERY LARGE HAIL...STRONG WINDS...AND TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 4 PMFROM BROOKINGS INTO SOUTHWEST MINNESOTA...AND AFTER 6 PM ELSEWHERE, && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. WILLIAMS
In the hours before
Local storm report, Jun 25, 10:13 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1013 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TORNADO 5 NW ASHTON 43.36N 95.86W
06/25/2010 OSCEOLA IA AMATEUR RADIO
&&
LAFLINLocal storm report, Jun 25, 10:15 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1015 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM TORNADO 1 SW LITTLE ROCK 43.43N 95.90W
06/25/2010 LYON IA TRAINED SPOTTER
SMALL BUILDINGS DESTROYED AND DEBRIS THROWN OVER 100
YARDS
&&
LAFLINLocal storm report, Jun 25, 10:18 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1018 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM TSTM WND GST 3 N LAKE PARK 43.49N 95.32W
06/25/2010 E60 MPH DICKINSON IA EMERGENCY MNGR
&&
JCHAPMANLocal storm report, Jun 25, 10:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1034 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TORNADO 2 ESE SIBLEY 43.39N 95.71W
06/25/2010 OSCEOLA IA STORM CHASER
&&
JCHAPMANLocal storm report, Jun 25, 10:35 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1035 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST 2 NNW ASHTON 43.34N 95.81W
06/25/2010 E60 MPH OSCEOLA IA AMATEUR RADIO
ACCOMPANIED BY MARBLE HAIL
&&
LAFLINLocal storm report, Jun 25, 10:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1056 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TORNADO 4 SW SHELDON 43.14N 95.90W
06/25/2010 SIOUX IA TRAINED SPOTTER
&&
JCHAPMANThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:15 PM CDT | Severe Thunderstorm Warning | FSD | Dickinson, Osceola | 45 min |
| Jun 25, 9:33 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Osceola | 42 min |
| Jun 25, 9:53 PM CDT | Tornado Warning | FSD | Lyon, Osceola | 37 min |
| Jun 25, 10:02 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson, O'Brien, Osceola | 43 min |
| Jun 25, 10:09 PM CDT | Tornado Warning | FSD | O'Brien, Osceola | 36 min |
| Jun 25, 10:29 PM CDT | Tornado Warning | FSD | O'Brien, Osceola | 46 min |
| Jun 25, 10:42 PM CDT | Tornado Warning | FSD | O'Brien, Sioux | 48 min |
| Jun 25, 10:44 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Clay, O'Brien | 46 min |
| Jun 25, 11:14 PM CDT | Tornado Warning | FSD | O'Brien | 46 min |
| Jun 25, 11:30 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Clay | 45 min |
| Jun 25, 11:43 PM CDT | Tornado Warning | FSD | Cherokee, O'Brien, Plymouth, Sioux | 47 min |
| Jun 26, 12:34 AM CDT | Tornado Warning | FSD | Buena Vista, Cherokee | 41 min |
| Jun 26, 12:46 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista | 44 min |
| Jun 26, 3:42 AM CDT | Flash Flood Watch | FSD | Buena Vista, Cherokee, Clay, Dickinson, Ida, Lyon and 3 more | 24 hr |
Nearby
Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.